PANADOL EXTRA TABS 24

5.20

Medicine Terms

*
*
SKU: 5011080139196 Categories: , Tag: Brand:

Due to the danger of paracetamol toxicity, we will only sell one pack of paracetamol online at a time. Should you require multiple packs, please speak to our pharmacist in-store! What are they for? Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against the pain; it does not irritate the stomach and is gentle on you. Suitable for: Headache Migraine Backache Toothache Rheumatic pain muscle pain Period pain. It is also effective in the treatment and relief of fever and the aches and pains associated with colds and ‘flu. How to take For oral use Swallow Panadol Extra tablets with water.DosageAdults and children aged 12 years and over: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Not suitable for children under 12 years. For professional advice on medicines, consult your pharmacist. Contains ParacetamolDo, not take if you are allergic to paracetamol or any of the other ingredients. Do not exceed the stated dose. Do not take with any other Paracetamol-containing products. Consult your doctor if symptoms persist. Prolonged use without medical supervision may be harmful. Important this product should only be used when clearly necessary. Immediate medical attention should be sought in the event of overdosage, even if you feel well. Please read the enclosed leaflet carefully.IngredientsEach film-coated tablet contains:Paracetamol 500mg Caffeine 65mg.Contains para hydroxy benzoates (E219 E215 and E217). For further information see leaflet. Storage Instructions Do not store above 25°C.Store in the original container. Keep out of the reach and sight of children. See top of the pack for the batch number and expiry date. Please read the enclosed leaflet carefully.